# SDR RAIA2019081410002

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 39,839 hours, 24,777 cycles
- System (JASC): 5751 · Ailerons
- Part: Mount
- Part number: 14569382609
- Condition: Damaged
- Location: Lt Aileron
- Part time: 39,839 hours, 24,777 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON DAMPER MOUNT IS DAMAGED.   R&R LH AILERON DAMPER MOUNT.
